# SDR N6WA2021042004

- Difficulty date: April 20, 2021
- Submitted: April 22, 2021
- Operation: Air carrier
- Aircraft: N511MJ
- Make and model: Cndair CL600*
- Aircraft serial: 10104
- Aircraft time: 41,322 hours, 31,028 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670321181S
- Condition: Corroded
- Location: Bs 379 S20-21r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME 379 STRG 20R-21R. REMOVED CORROSION AT FRAME FS 379, BETWEEN STR 20R AND 21R, INSTALLED FRAME REPAIR AT FS 379, BETWEEN STR
20R AND 21R IAW CRJ 700 SRM 51-42-06.
